# SDR AALA202304183482

- Difficulty date: April 5, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 61,531 hours, 25,063 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A5410U3AA
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD WET AREA INTERCOSTAL CRACKED BETWEEN STA 278 TO STA 294 AND BUTT LINE 0. REMOVED AND REPLACED FORWARD WET AREA INTERCOSTAL.
